# SDR 99ZZZX835

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AW
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 326705
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

MAN - FLT 0360 - YELLOW HYDRAULIC RESERVOIR OVERHEAT.  REPLACED CHECK VALVE.  NOTE:  FAILED CHECK VALVE WAS DISCOVERED AFTER SECOND PUMP REPLACEMENT.  (X)
